# SDR 96ZZZX5053

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Boeing 747*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve Shaft
- Part number: 797839
- Condition: Worn
- Location: Press Check
- Component: Hamstd, 77385618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ROTATION SLOTS ARE WORN AWAY ON VALVE SHAFT CAUSING SHAFT TO ROTATE AND SHAFT SHOULDER TO WEAR EXCESSIVELY.  REF: OHM 36-12-06, PAGE 606, FIGURE 603.
